# SDR RMX2008F00005

- Difficulty date: October 15, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N135CH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 3,397 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Ring
- Part serial: EVL344
- Condition: Cracked
- Location: Tailboom
- Part time: 3,397 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE RELEASE OF EASB EC135-53A-022, A VISUAL INSPECTION REVEALED A CRACK IN THE TAILBOOM TO FENESTRON JUNCTION RING FRAME AFT.  THIS EASB HAS NOW ALSO BEEN A SUBJECT OF AN EMERGENCY AD 2008-22-51.
